# SDR 2008UALA03241

- Difficulty date: June 7, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N307UA
- Make and model: Boeing 737322
- Aircraft serial: 23668
- Aircraft time: 61,983 hours, 36,023 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Part number: 066500080408
- Part serial: 12022
- Condition: Failed
- Location: Weather System
- Stage of operation: CR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

WX FAILED IN FLIGHT.  RTFL.  REPLACED WEATHER RADAR TRANSCEIVER.  SHOP FOUND ANTENNA AZ FAULT IN F.M.. INSTALLED S.B RTA-4B-34-113 ON ANT. DRIVE MODULE.
